# SDR 95ZZZX6131

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Airstair Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LYN/PIT - FLT 3401 - AFTER LANDING IN PIT, THE AIRSTAIR DOOR WOULD NOT OPEN.  FOUND UNSECURED BOLT ON FORWARD LOWER HANDRAIL ASSEMBLY.  SECURED THE BOLT AS REQUIRED.
